RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 52, Number 10  


Оценки на пространствах $S_p$ нормы функционала погрешности квадратурных формул, точных для полиномов Хаара
K. A. Kirillov
1747
Schoenberg’s polynomial B-splines of odd degrees: A brief review of application
V. G. Alekseev, V. A. Sukhodoev
1756
Differential properties of the minimum function for diagonalizable quadratic problems
A. V. Arutyunov, S. E. Zhukovskiy, Z. T. Mingaleeva
1768
Real-time computation of optimal control
V. M. Aleksandrov
1778
Runge–Kutta collocation methods for differential-algebraic equations of indices 2 and 3
L. M. Skvortsov
1801
Singular boundary value problem for the integrodifferential equation in an insurance model with stochastic premiums: Analysis and numerical solution
T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin
1812
Обобщенное $\Lambda^2$-уравнение третьего порядка. Структурное восстановление порождающей метрики для модифицированного уравнения Кортевега–де Фриза
A. G. Popov, G. B. Sidelnikov
1847
On the initial boundary value problem for a nonlinear nonhomogeneous equation of Sobolev type
A. I. Aristov
1855
Regularity of the solution and well-posedness of a mixed problem for an elliptic system with quadratic nonlinearity in gradients
A. M. Blokhin, D. L. Tkachev
1866
Three-dimensional instability of flow in a flat channel between elastic plates
I. V. Savenkov
1883
Моделирование нелинейного режима для лагранжевых решений некоторых стохастических эволюционных уравнений
D. A. Grachev, A. G. Zhdanov
1890
Splitting over physical processes as applied to the construction of a numerical method for solving the system of kinetic equations governing a hall thruster rarefied plasma jet
A. S. Arkhipov, A. M. Bishaev
1904
On the complexity of the dualization problem
E. V. Dyukova, R. M. Sotnezov
1926
Поправка
1936
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020